# SDR ASOA2015112914198

- Difficulty date: November 29, 2015
- Submitted: December 14, 2015
- Operation: Air carrier
- Aircraft: N538CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15157
- Aircraft time: 19,994 hours, 12,748 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 295-310
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STR 20 RT CORRODED BETWEEN FRAMES 295-310.  UPON FURTHER EVALUATION SEVERE CORROSION WAS DISCOVERED AND IS OUT OF LIMITS IAW SRM 53-21-03-101-002-A01 PART REPLACEMENT IS REQUIRED.  REMOVED STR 20R BETWEEN FS 280.00, FS 319.00, REF SRM 51-42-06-001-001-A01.  DRILLED UP NEW STR AND SPLICE REF SRM 51-40-11-001-001-A01 AND 53-00-03-201-001-A01.  INSTALLED STR 20R BETWEEN FS 280.00 AND FS 319.00, REF SRM 53-00-03-201-001-A01 SOLUTION 11 MFG DWG SH670-31630, REV NC AND SRM 51-42-06-001-001-A01 51-42-21-001-001-A01.
